Extension and normality of meromorphic mappings into complex projective varieties

Volume 104 / 2012

Si Duc Quang Annales Polonici Mathematici 104 (2012), 279-292 MSC: Primary 32H04, 32A22; Secondary 32H19, 30D35. DOI: 10.4064/ap104-3-5


The purpose of this article is twofold. The first is to show a criterion for the normality of holomorphic mappings into Abelian varieties; an extension theorem for such mappings is also given. The second is to study the convergence of meromorphic mappings into complex projective varieties. We introduce the concept of $d$-convergence and give a criterion of $d$-normality of families of meromorphic mappings.


  • Si Duc QuangDepartment of Mathematics
    Hanoi University of Education
    136 Xuan Thuy, Cau Giay
    Hanoi, Vietnam

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image